# SDR ASAA0956818

- Difficulty date: October 17, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 8,340 hours, 2,462 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START AT GATE.  FOUND FAULT CODE 49 61224.  TROUBLESHOT TO FAULTY INLET TEMPERATURE SENSOR PER FIM TASK 49 60 00 813.  REMOVED AND REPLACED APU INLET TEMPERATURE SENSOR IAW AMM 49 61 31 000 801.  OPERATED APU.  NO FAULTS NOTED.
